# SDR 197032103

- Difficulty date: March 21, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,750 hours, 5,354 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,617 hours, 6,290 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Condition: Leaking
- Location: Reduction Gb
- Part time: 129 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM REDUCTION GEARBOX AREA.
